# SDR SWAA2015062341077

- Difficulty date: June 17, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 43,333 hours, 24,980 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED ABOVE LOWER CHORD AT VERTICAL FLANGE, RIB STATION 92.70 ZONE 9.  REPAIRED RIB IAW SRM.
